# SDR AALA20000343

- Difficulty date: February 24, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N33502
- Make and model: Doug DC-9-82
- Aircraft serial: 49739
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, LEFT SIDE EMERGENCY EXIT FLOOR PATH LIGHT INOPERATIVE.  REPAIRED WIRE TO EMERGENCY EXIT FLOOR PATH LIGHT SYSTEM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
